# SDR SWAA096884

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 40,119 hours, 23,715 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142040920
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRE PER MM.
